Alert archive / Alabama / River Flood Warnings in 2015
River Flood Warning 20, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Apr 19, 2015, 4:38 PM CDT for Dale County, Alabama. It took effect at Apr 19, 2015, 6:02 PM CDT. It was in force for 39 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2015, 4:38 PM CDT (21:38 UTC)
- In effect from
- Apr 19, 2015, 6:02 PM CDT
- Expired
- Apr 21, 2015, 9:14 AM CDT
- In force
- 39 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Dale County, AL
The radar
The Ft Rucker radar (KEOX), 21 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Choctawhatchee River near Newton (SR 134) (NEWA1).
- Action stage
- 14 ft
- Minor stage
- 19 ft
- Moderate stage
- 24 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02361000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
640 WGUS42 KTAE 192138 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 538 PM EDT SUN APR 19 2015 ...The National Weather Service in Tallahassee has issued a Flood Warning for the following rivers in Alabama... Choctawhatchee River near Newton (SR 134) affecting Dale County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && ALC045-202138- /O.NEW.KTAE.FL.W.0020.150419T2302Z-150421T0300Z/ /NEWA1.1.ER.150419T2302Z.150420T0600Z.150420T2100Z.NO/ 438 PM CDT SUN APR 19 2015 The National Weather Service in Tallahassee has issued a * Flood Warning for the Choctawhatchee River near Newton (SR 134). * From this evening, or until the warning is cancelled. * At 4:30 PM Sunday the stage was 18.8 feet. * Minor flooding is forecast. * Flood stage is 19.0 feet. * Forecast: Rise above flood stage by this evening and continue to rise to near 19.8 feet by after midnight tomorrow. The river will fall below flood stage by tomorrow afternoon. * Impact: At 19.0 feet: Minor flooding will begin to affect farmland in low lying areas near the Choctawhatchee River. && LAT...LON 3140 8553 3137 8566 3120 8575 3120 8566 3132 8560 3133 8547 $$
4 follow-up statements
475 WGUS82 KTAE 200248 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1048 PM EDT SUN APR 19 2015 ...The Flood Warning continues for the following rivers in Alabama... Choctawhatchee River near Newton (SR 134) affecting Dale County ...The Flood Warning continues for the following rivers in Florida... Choctawhatchee River near Caryville (US 90) affecting Holmes and Washington Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && ALC045-210215- /O.EXT.KTAE.FL.W.0020.000000T0000Z-150421T0215Z/ /NEWA1.1.ER.150419T2141Z.150420T0600Z.150420T2015Z.NO/ 948 PM CDT SUN APR 19 2015 The Flood Warning continues for the Choctawhatchee River near Newton (SR 134). * Until Monday evening. * At 9:30 PM Sunday the stage was 20.7 feet. * Minor flooding is occurring and forecast to continue. * Flood stage is 19.0 feet. * Forecast: The river will continue rising to near 20.8 feet by after midnight. The river will fall below flood stage tomorrow afternoon. * Impact: At 19.0 feet: Minor flooding will begin to affect farmland in low lying areas near the Choctawhatchee River. && LAT...LON 3140 8553 3137 8566 3120 8575 3120 8566 3132 8560 3133 8547 $$ FLC059-133-210248- /O.CON.KTAE.FL.W.0017.000000T0000Z-000000T0000Z/ /CARF1.1.ER.150420T0200Z.150424T0000Z.000000T0000Z.NO/ 948 PM CDT SUN APR 19 2015 The Flood Warning continues for the Choctawhatchee River near Caryville (US 90). * Until further notice. * At 9:01 PM Sunday the stage was 12.0 feet. * Minor flooding is occurring and is forecast to continue. * Flood stage is 12.0 feet. * Forecast: The river will continue rising to near 13.2 feet by Thursday evening, then begin falling. * Impact: At 12.0 feet: Extensive lowland flooding will occur. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$
206 WGUS82 KTAE 201348 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 948 AM EDT MON APR 20 2015 ...The Flood Warning continues for the following rivers in Alabama... Choctawhatchee River near Newton (SR 134) affecting Dale County ...The Flood Warning continues for the following rivers in Florida... Choctawhatchee River near Caryville (US 90) affecting Holmes and Washington Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && ALC045-211132- /O.EXT.KTAE.FL.W.0020.000000T0000Z-150421T1132Z/ /NEWA1.1.ER.150419T2141Z.150420T0330Z.150421T0532Z.NO/ 848 AM CDT MON APR 20 2015 ...Flood Warning extended until Tuesday morning...The Flood Warning continues for the Choctawhatchee River near Newton (SR 134). * Until Tuesday morning. * At 8:30 AM Monday the stage was 20.7 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 19.0 feet. * Forecast: The river will continue to fall to below flood stage by after midnight tomorrow. * Impact: At 19.0 feet: Minor flooding will begin to affect farmland in low lying areas near the Choctawhatchee River. && LAT...LON 3140 8553 3137 8566 3120 8575 3120 8566 3132 8560 3133 8547 $$ FLC059-133-211348- /O.CON.KTAE.FL.W.0017.000000T0000Z-000000T0000Z/ /CARF1.1.ER.150420T0200Z.150423T1800Z.000000T0000Z.NO/ 848 AM CDT MON APR 20 2015 The Flood Warning continues for the Choctawhatchee River near Caryville (US 90). * Until further notice. * At 8:01 AM Monday the stage was 12.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast: The river will continue rising to near 13.8 feet by Thursday early afternoon then begin falling. * Impact: At 12.0 feet: Extensive lowland flooding will occur. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$
221 WGUS82 KTAE 210017 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 817 PM EDT MON APR 20 2015 ...The Flood Warning continues for the following rivers in Alabama... Choctawhatchee River near Newton (SR 134) affecting Dale County ...The Flood Warning continues for the following rivers in Florida... Choctawhatchee River near Caryville (US 90) affecting Holmes and Washington Counties Choctawhatchee River near Bruce (SR 20) affecting Walton County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && ALC045-211700- /O.EXT.KTAE.FL.W.0020.000000T0000Z-150421T1700Z/ /NEWA1.1.ER.150419T2141Z.150420T0330Z.150421T1100Z.NO/ 717 PM CDT MON APR 20 2015 ...Flood Warning extended until Tuesday afternoon...The Flood Warning continues for the Choctawhatchee River near Newton (SR 134). * Until Tuesday afternoon. * At 6:30 PM Monday the stage was 20.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 19.0 feet. * Forecast: The river will continue to fall to below flood stage by tomorrow morning. * Impact: At 19.0 feet: Minor flooding will begin to affect farmland in low lying areas near the Choctawhatchee River. && LAT...LON 3140 8553 3137 8566 3120 8575 3120 8566 3132 8560 3133 8547 $$ FLC059-133-220017- /O.CON.KTAE.FL.W.0017.000000T0000Z-000000T0000Z/ /CARF1.1.ER.150420T0200Z.150423T1800Z.000000T0000Z.NO/ 717 PM CDT MON APR 20 2015 The Flood Warning continues for the Choctawhatchee River near Caryville (US 90). * Until further notice. * At 6:01 PM Monday the stage was 12.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast: The river will continue rising to near 13.9 feet by Thursday early afternoon then begin falling. * Impact: At 12.0 feet: Extensive lowland flooding will occur. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$ FLC131-220017- /O.CON.KTAE.FL.W.0018.000000T0000Z-000000T0000Z/ /BRUF1.2.ER.150420T2007Z.150425T1200Z.000000T0000Z.NO/ 717 PM CDT MON APR 20 2015 The Flood Warning continues for the Choctawhatchee River near Bruce (SR 20). * Until further notice. * At 6:45 PM Monday the stage was 13.1 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Flood stage is 13.0 feet. * Forecast: The river will continue rising to near 15.2 feet by Saturday morning. Additional rises may be possible thereafter. * Impact: At 14.0 feet: Flood waters impact storage areas underneath homes on the east and west banks of the Choctawatchee River near Bruce. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
490 WGUS82 KTAE 211414 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1014 AM EDT TUE APR 21 2015 ...The Flood Warning is cancelled for the following rivers in Alabama... Choctawhatchee River near Newton (SR 134) affecting Dale County Choctawhatchee River at Geneva (SR 52) affecting Geneva County ...The Flood Warning continues for the following rivers in Florida... Choctawhatchee River near Caryville (US 90) affecting Holmes and Washington Counties Choctawhatchee River near Bruce (SR 20) affecting Walton County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && ALC045-211444- /O.CAN.KTAE.FL.W.0020.000000T0000Z-150421T1700Z/ /NEWA1.1.ER.150419T2141Z.150420T0330Z.150421T0840Z.NO/ 914 AM CDT TUE APR 21 2015 The Flood Warning is cancelled for the Choctawhatchee River near Newton (SR 134). * At 8:30 AM Tuesday the stage was 17.3 feet. * Fell below flood stage at 3:40 AM Tuesday. * Flood stage is 19.0 feet. * Forecast: The river will continue to fall to 12.4 feet by tomorrow morning. * Impact: At 19.0 feet: Minor flooding will begin to affect farmland in low lying areas near the Choctawhatchee River. && LAT...LON 3140 8553 3137 8566 3120 8575 3120 8566 3132 8560 3133 8547 $$ ALC061-211444- /O.CAN.KTAE.FL.W.0022.000000T0000Z-150422T1200Z/ /GNVA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 914 AM CDT TUE APR 21 2015 The Flood Warning is cancelled for the Choctawhatchee River at Geneva (SR 52). * At 8:00 AM Tuesday the stage was 20.4 feet. * Flood stage is 23.0 feet. * Forecast: The river will crest below flood stage at 21.5 feet after midnight tomorrow. * Impact: At 23.0 feet: Minor lowland flooding begins. && LAT...LON 3120 8575 3114 8586 3099 8588 3099 8580 3112 8578 3120 8566 $$ FLC059-133-221413- /O.EXT.KTAE.FL.W.0017.000000T0000Z-150426T0600Z/ /CARF1.1.ER.150420T0200Z.150423T0000Z.150426T0000Z.NO/ 914 AM CDT TUE APR 21 2015 The Flood Warning continues for the Choctawhatchee River near Caryville (US 90). * Until late Saturday night. * At 8:00 AM Tuesday the stage was 12.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast: The river will continue rising to near 13.6 feet by tomorrow evening. The river will fall below flood stage Saturday evening. * Impact: At 12.0 feet: Extensive lowland flooding will occur. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$ FLC131-221413- /O.CON.KTAE.FL.W.0018.000000T0000Z-000000T0000Z/ /BRUF1.2.ER.150420T2007Z.150425T0000Z.000000T0000Z.NO/ 914 AM CDT TUE APR 21 2015 The Flood Warning continues for the Choctawhatchee River near Bruce (SR 20). * Until further notice. * At 8:45 AM Tuesday the stage was 13.5 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Flood stage is 13.0 feet. * Forecast: The river will continue rising to near 15.2 feet by Saturday early afternoon then begin falling. * Impact: At 14.0 feet: Flood waters impact storage areas underneath homes on the east and west banks of the Choctawatchee River near Bruce. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Apr 19, 3:01 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Apr 19, 3:01 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
401 PM EDT SUN APR 19 2015
.NEAR TERM [THROUGH TONIGHT]...
AS OF 2 PM EDT, A LINE OF STRONG TO SEVERE THUNDERSTORMS IS MOVING
THROUGH THE EASTERN BIG BEND AND SOUTH CENTRAL GEORGIA AS A
NEGATIVELY TILTED TROUGH PUSHES THROUGH IN THE UPPER LEVELS. A
TORNADO WATCH REMAINS IN EFFECT UNTIL THE STORMS PASS. THE MAIN
THREAT WITH THIS LINE OF STORMS IS DAMAGING WINDS AND ISOLATED
TORNADOES. SO FAR MOST LOCATIONS HAVE RECEIVED 1 TO 3 INCHES OF
RAIN. SOME WESTERN PORTIONS OF THE AREA HAVE RECEIVED 4 TO 6 INCHES
OF RAIN ACCORDING TO RADAR ESTIMATES. RAIN WILL LINGER THIS
AFTERNOON. THIS EVENING RAIN WILL CLEAR OUT FROM WEST TO EAST.
PATCHY FOG IS LIKELY IN THE EARLY MORNING HOURS. OVERNIGHT LOWS
WILL BE IN THE UPPER 60S.
.SHORT TERM [MONDAY THROUGH TUESDAY NIGHT]...
AN UL +PV ANOMALY WILL SWEEP EWARD FROM THE ARKLATEX ACROSS NRN MS
AND AL MONDAY. THIS UPPER LEVEL DISTURBANCE WILL PUSH A WEAK COLD
FRONT THROUGH OUR AREA. MOST OF THE MODELS ARE NOT GENERATING A LOT
OF PRECIPITATION WITH THIS SYSTEM, WITH MOST OF THE CONVECTION
OFFSHORE, DUE TO THE DRIER AIR WITH TOMORROW'S SYSTEM THAN WE SAW
WITH TODAY'S SYSTEM. ENVIRONMENTAL WIND SPEEDS WILL BE QUITE HIGH
TOMORROW, WITH 0-1 KM SHEAR AROUND 20 KTS AND 0-6 KM SHEAR AROUND 50
KTS. WITH DRIER AIR TOMORROW THAN TODAY, WE WILL HAVE A GOOD CHANCE
FOR DAYTIME HEATING TO WARM TEMPERATURES UP TO THE MID 80S AND
CREATE SOME INSTABILITY. MODEL CAPE VALUES ARE PEAKING AROUND 1000-
1500 J/KG IN AFTERNOON. THIS MEANS THAT ALTHOUGH CHANCES FOR
THUNDERSTORMS TOMORROW ARE FAIRLY LOW, AROUND 20-40%, SCATTERED
CONVECTION THAT DOES FORM MAY BE SEVERE WITH THE POTENTIAL FOR
DAMAGING WIND GUSTS, LARGE HAIL, AND AN ISOLATED TORNADO OR TWO. THE
SYSTEM SHOULD EXIT THE AREA MONDAY EVENING, BRINGING IN A COOLER,
DRIER AIRMASS OVERNIGHT. TUESDAY WILL BE DRY WITH HIGHS IN THE UPPER
70S TO AROUND 80. LOWS WILL BE MOSTLY IN THE UPPER 50S MONDAY NIGHT
AND TUESDAY NIGHT.
.LONG TERM [WEDNESDAY THROUGH SUNDAY]...
THE UNSETTLED EL-NINOISH PATTERN WILL CONTINUE THROUGH NEXT WEEK
WITH AN ACTIVE SRN STREAM JET. CHANCES OF RAIN WILL BE AROUND 20-40%
THROUGH THE PERIOD WITH HIGHS GENERALLY IN THE LOW 80S AND OVERNIGHT
LOWS STAYING FAIRLY WARM, ONLY DIPPING INTO THE 60S.
&&
.AVIATION...
[THROUGH 18Z MONDAY] A LINE OF STRONG TO SEVERE STORMS IS JUST EAST
OF TLH HEADING TOWARDS VLD. VLD WILL LIKELY SEE STRONG WINDS AS THIS
LINE PASSES. ELSEWHERE THE THREAT FOR SEVERE WEATHER HAS PASSED, BUT
RAIN AND LOW CIGS CONTINUE TO LINGER. EXPECT MOSTLY MVFR CONDITIONS
THIS AFTERNOON AND EVENING WITH IFR CONDITIONS LIKELY IN THE EARLY
MORNING HOURS.
&&
.MARINE...
CAUTIONARY LEVEL WINDS TODAY WILL LOWER, THOUGH WINDS MAY INCREASE
AGAIN TOMORROW AFTERNOON TO CAUTIONARY LEVELS. AFTER THAT, WINDS AND
SEAS WILL LOWER TO NORMAL LEVELS. CHANCES FOR SHOWERS AND
THUNDERSTORMS WILL CONTINUE THROUGH THE PERIOD.
&&
.FIRE WEATHER...
AFTER A WETTING RAIN TODAY, RH VALUES WILL REMAIN
ABOVE CRITICAL THRESHOLDS THROUGH WEDNESDAY. NO RED FLAG CONCERNS.
&&
.HYDROLOGY...
MOST OF THE AREA RECEIVED AROUND 1-2" OF RAIN TODAY WITH SOME AREAS
IN SOUTHEAST ALABAMA AND THE FL PANHANDLE RECEIVING 3-5" OF RAIN.
THIS RAINFALL COMBINED WITH RAINFALL FROM EARLIER THIS WEEK HAS
RESULTED IN RISES ALONG MANY OF OUR AREA RIVERS, WITH MANY
REACHING ACTION OR BANK FULL STAGE. THE CHOCTAWHATCHEE RIVER AT
CARRYVILLE IS IN MINOR FLOOD STAGE AND IS FORECAST TO RISE TO
MINOR FLOOD STAGE AT BRUCE TOMORROW. THE APALACHICOLA RIVER AT
BLOUNTSTOWN IS ALSO FORECAST TO RISE TO MINOR FLOOD STAGE TOMORROW
AND THE KINCHAFOONNEE CREEK AT DAWSON IS FORECAST TO RISE TO MINOR
FLOOD STAGE TUESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 69 86 62 81 58 / 20 30 10 0 10
PANAMA CITY 73 78 64 74 65 / 20 30 0 0 10
DOTHAN 67 82 58 78 58 / 20 20 10 0 10
ALBANY 67 83 59 78 58 / 20 30 10 0 10
VALDOSTA 68 86 60 78 57 / 20 30 20 0 10
CROSS CITY 70 86 63 81 59 / 30 40 20 10 10
APALACHICOLA 73 82 66 77 65 / 20 30 10 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR COASTAL BAY-
COASTAL FRANKLIN-COASTAL GULF-SOUTH WALTON.
GA...NONE.
AL...NONE.
GM...NONE.
&&
NEAR TERM...MCDERMOTT
SHORT TERM...MOORE
LONG TERM...MOORE
AVIATION...MCDERMOTT
MARINE...MOORE
FIRE WEATHER...WESTON
HYDROLOGY...MOOREIn the hours before
Local storm report, Apr 19, 1:37 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
237 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM TSTM WND DMG 1 N ALMA 30.63N 83.91W
04/19/2015 JEFFERSON FL 911 CALL CENTER
TREE DOWN ON SIMPSON RD.
&&
WESTONLocal storm report, Apr 19, 2:26 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
326 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 5 WNW PERRY 30.15N 83.65W
04/19/2015 TAYLOR FL 911 CALL CENTER
TREE DOWN ON WOODS CREEK ROAD
0300 PM TSTM WND DMG 2 SE ATHENA 29.96N 83.47W
04/19/2015 TAYLOR FL 911 CALL CENTER
SEVERAL TREES DOWN ON HIGHWAY 19 NEAR BILL HOWELL ROAD
&&
DVDLocal storm report, Apr 19, 2:35 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
335 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM TSTM WND DMG KINDERLOU 30.80N 83.37W
04/19/2015 LOWNDES GA 911 CALL CENTER
TREES DOWN IN THE WESTERN PART OF LOWNDES COUNTY
0248 PM TSTM WND DMG REMERTON 30.84N 83.31W
04/19/2015 LOWNDES GA 911 CALL CENTER
TREE DOWN IN REMERTON
0255 PM TSTM WND DMG VALDOSTA 30.85N 83.28W
04/19/2015 LOWNDES GA 911 CALL CENTER
SEVERAL TREES AND POWER LINES DOWN WITHIN THE CITY OF
VALDOSTA
&&
DVDLocal storm report, Apr 19, 2:45 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
345 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TSTM WND DMG MAYO 30.05N 83.18W
04/19/2015 LAFAYETTE FL 911 CALL CENTER
SEVERAL TREES DOWN AROUND THE MAYO AREA
&&
DVDLocal storm report, Apr 19, 3:20 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
420 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND GST CROSS CITY AIRPORT 29.63N 83.11W
04/19/2015 M48 MPH DIXIE FL ASOS
PEAK GUST OF 290/42 KNOTS
&&
DVDLocal storm report, Apr 19, 3:41 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
441 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TSTM WND DMG 1 SE PARROTT 31.88N 84.50W
04/19/2015 TERRELL GA 911 CALL CENTER
COUPLE OF POWER LINES DOWN AROUND HIGHWAY 520.
&&
DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:47 AM CDT | Flash Flood Warning | TAE | Coffee, Dale, Geneva | 3 hr |
| Apr 19, 8:18 AM CDT | Tornado Warning | TAE | Coffee, Geneva | 27 min |
| Apr 19, 8:36 AM CDT | Tornado Warning | TAE | Dale, Henry | 24 min |
| Apr 19, 8:42 AM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale | 30 min |
| Apr 19, 8:54 AM CDT | Tornado Warning | TAE | Henry | 36 min |
| Apr 19, 8:58 AM CDT | Flash Flood Warning | TAE | Dale, Henry | 3 hr |
| Apr 19, 9:18 AM CDT | Tornado Warning | TAE | Henry | 42 min |
| Apr 19, 9:52 AM CDT | Tornado Warning | TAE | Houston | 23 min |
| Apr 19, 10:11 AM CDT | Tornado Warning | TAE | Henry, Houston | 34 min |
Nearby
River Flood Warnings in Alabama, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.